Large deviations and moments for the Euler characteristic of a random surface
Version of Record online: 25 OCT 2010
Copyright © 2010 Wiley Periodicals, Inc.
Random Structures & Algorithms
Volume 37, Issue 4, pages 465–476, December 2010
How to Cite
Fleming, K. and Pippenger, N. (2010), Large deviations and moments for the Euler characteristic of a random surface. Random Struct. Alg., 37: 465–476. doi: 10.1002/rsa.20331
- Issue online: 25 OCT 2010
- Version of Record online: 25 OCT 2010
- Manuscript Accepted: 4 NOV 2009
- Manuscript Received: 20 FEB 2009
- National Science Foundation. Grant Number: CCF 0430656
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!